# SDR DL77L100128

- Difficulty date: January 1, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 9,234 hours, 690 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fusible Plug
- Condition: Leaking
- Location: Nlg Wheel
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF STATUS MSG TIRE PRESSURE LOW. AFTER 15 HRS IN FLIGHT LT NOSE GEAR 22  PSI. RT NOSE GEAR 203 PSI.  SERVICED LT NOSE TIRE AND SECURED LEAKING FUSE PLUG TO ASSIST WITH A/C MOVE. 609993. REMOVED AND REPLACED BOTH NLG     WHEEL ASSYS IAW AMM.  SPACERS INSTALLED. ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
